MAUDE Adverse Event Report: OUTSET MEDICAL, INC. TABLO HEMODIALYSIS SYSTEM; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

OUTSET MEDICAL, INC. TABLO HEMODIALYSIS SYSTEM; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number PN-0006000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Unintended Loss of Vascular Access (4867)
Date of Event 01/12/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Tablo instructions for use (ifu) warning and caution: the low venous pressure alarm may not occur with every disconnection or needle dislodgement.Check all blood lines for leaks after the treatment has started.Keep access sites uncovered and monitored.Improper blood line connections or needle dislodgements can result in excessive blood loss, serious injury, and death.System alarms may not occur in every blood loss situation.Outset medical, inc.Technical service engineer (tse) reviewed the system log for the procedure performed on (b)(6) 2026 and confirmed that the console functioned as intended.No issues or abnormalities were identified in the system performance.A review of production records for this serial number did not note any related manufacturing nonconformance's that would contribute to this event.
 
Event or Problem Description
An (b)(6) male patient with end-stage renal disease on palliative care underwent hemodialysis.During treatment, the venous needle became dislodged, leading to significant blood loss.The patient remained alert and oriented but developed hypotension secondary to exsanguination.Medical staff initiated saline boluses and administered blood transfusion.The patient was transferred from the medical-surgical unit to the intensive care unit for further care.No alleged malfunction of the device was reported.The patient expired the following morning.

Brand Name
TABLO HEMODIALYSIS SYSTEM
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
OUTSET MEDICAL, INC.
3052 orchard drive
san jose CA 95134
Manufacturer (Section G)
OUTSET MEDICAL, INC.
3052 orchard drive
san jose CA 95134
Manufacturer Contact
dinamarie stefani
3052 orchard drive
san jose, CA 95134
6692318200
MDR Report Key24316113
Report Number3010355846-2026-00015
Device Sequence Number17362202
Product Code KDI
UDI-Device Identifier00850001011204
UDI-Public(01)00850001011204(11)231218
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K190793
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberPN-0006000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Initial Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/18/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age89 YR
Patient SexMale